Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 121, NWS Atlanta, GA

March 15, 2019Floyd County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 15, 2019, 7:24 PM EDT for Floyd County, Georgia. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Mar 15, 2019, 7:24 PM EDT (23:24 UTC)
Expired
Mar 17, 2019, 10:46 AM EDT
In force
39 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coosa River at Mayos Bar Lock and Dam near Rome (RMBG1). The gauge peaked at 24.43 ft at Mar 16, 2019, 5:00 AM EDT.

actionminormoderate20253003/1503/1603/1703/18
Action stage
21 ft
Minor stage
24 ft
Moderate stage
31 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02397000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

677 
WGUS42 KFFC 152324
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
724 PM EDT Fri Mar 15 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC115-161324-
/O.NEW.KFFC.FL.W.0121.190315T2324Z-000000T0000Z/
/RMBG1.1.ER.190315T2141Z.190315T2200Z.000000T0000Z.NO/
724 PM EDT Fri Mar 15 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Coosa River near Rome Mayos Bar L & D Park.
* From this evening until further notice.
* At 6 PM Friday the stage was 23.9 feet...and rising.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will be
  mostly under water at the Lock and Dam park.
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$
6 follow-up statements
523 
WGUS82 KFFC 160231
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1031 PM EDT Fri Mar 15 2019

...The Flood Warning continues for the following rivers in Georgia...
  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Coosa River near Plant Hammond affecting Floyd County 


GAC115-161630-
/O.CON.KFFC.FL.W.0121.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.190315T2141Z.190316T0100Z.000000T0000Z.NO/
1031 PM EDT Fri Mar 15 2019

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 9 PM Friday the stage was 24.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will be
  mostly under water at the Lock and Dam park.
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC115-161630-
/O.CON.KFFC.FL.W.0120.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.190312T1224Z.190313T1800Z.000000T0000Z.NO/
1031 PM EDT Fri Mar 15 2019

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 10 PM Friday the stage was 571.7 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 572 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  behind Plant Hammond. The water reaches a low lying portion of a 
  parking lot near the intakes behind the plant. The boat ramp near 
  the intakes and a small portion of an access road near and under 
  the Georgia Highway 100 bridge will be under two feet of water.
  

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$
036 
WGUS82 KFFC 161044
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
644 AM EDT Sat Mar 16 2019

...The Flood Warning continues for the following rivers in Georgia...
  Coosa River near Rome Mayos Bar Lock and Dam Park affecting Floyd County 


GAC115-170043-
/O.CON.KFFC.FL.W.0121.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.190315T2141Z.190316T1000Z.000000T0000Z.NO/
644 AM EDT Sat Mar 16 2019

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar Lock and Dam Park.
* Until further notice.
* At 6AM Saturday the stage was 24.5 feet...and rising.
* Minor flooding is occurring and is forecast.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will be
  mostly under water at the Lock and Dam park.
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$
071 
WGUS82 KFFC 161351
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
951 AM EDT Sat Mar 16 2019

...The Flood Warning continues for the following rivers in Georgia...
  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Coosa River near Plant Hammond affecting Floyd County 


GAC115-170351-
/O.CON.KFFC.FL.W.0121.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.190315T2141Z.190316T1000Z.000000T0000Z.NO/
951 AM EDT Sat Mar 16 2019

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 09AM Saturday the stage was 24.5 feet...and 
  steady.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will be
  mostly under water at the Lock and Dam park.

  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC115-170351-
/O.CON.KFFC.FL.W.0120.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.190312T1224Z.190313T1800Z.000000T0000Z.NO/
951 AM EDT Sat Mar 16 2019

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 950AM Saturday the stage was 571.7 feet...and 
  steady.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 572 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  behind Plant Hammond. The water reaches a low lying portion of a 
  parking lot near the intakes behind the plant. The boat ramp near 
  the intakes and a small portion of an access road near and under 
  the Georgia Highway 100 bridge will be under two feet of water.

  

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$
753 
WGUS82 KFFC 170029
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
829 PM EDT Sat Mar 16 2019

...The Flood Warning continues for the following rivers in Georgia...
  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Coosa River near Plant Hammond affecting Floyd County 


GAC115-171428-
/O.CON.KFFC.FL.W.0121.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.190315T2141Z.190316T1000Z.000000T0000Z.NO/
829 PM EDT Sat Mar 16 2019

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 7 PM Saturday the stage was 24.4 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will be
  mostly under water at the Lock and Dam park.
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC115-171428-
/O.CON.KFFC.FL.W.0120.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.190312T1224Z.190317T0000Z.000000T0000Z.NO/
829 PM EDT Sat Mar 16 2019

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 8 PM Saturday the stage was 572.3 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 572 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  behind Plant Hammond. The water reaches a low lying portion of a 
  parking lot near the intakes behind the plant. The boat ramp near 
  the intakes and a small portion of an access road near and under 
  the Georgia Highway 100 bridge will be under two feet of water.
  

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$
828 
WGUS82 KFFC 170819
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
419 AM EDT Sun Mar 17 2019

...The Flood Warning continues for the following rivers in Georgia...
  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 


GAC115-172218-
/O.CON.KFFC.FL.W.0121.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.190315T2141Z.190316T1000Z.000000T0000Z.NO/
419 AM EDT Sun Mar 17 2019

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 345 AM Sunday the stage was 24.3 feet and nearly steady.
* Minor flooding is occurring, and minor flooding is expected to 
  continue.
* Flood stage is 24 feet.
* At 24 feet, minor flooding occurs in the woodlands, fields and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will be
  mostly under water at the Lock and Dam park.
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$
835 
WGUS82 KFFC 171446
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1046 AM EDT Sun Mar 17 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County

 
GAC115-171516-
/O.CAN.KFFC.FL.W.0121.000000T0000Z-190317T1446Z/
/RMBG1.1.ER.190315T2141Z.190316T1000Z.190317T1310Z.NO/
1046 AM EDT Sun Mar 17 2019

The Flood Warning is cancelled for
  The Coosa River near Rome Mayos Bar L & D Park.
* This takes effect immediately.
* At 10 AM Sunday the stage was 23.9 feet...and falling.
* Flood stage is 24 feet.
* The creek/river will continue to fall.
* At 24 feet...Minor flooding begins of the woodlands...fields and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will be
  mostly under water at the Lock and Dam park.
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 15, 2:54 PM EDT, 4 hours 30 minutes earlier.

Area forecast discussion, Mar 15, 2:54 PM EDT, 4 hours 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
254 PM EDT Fri Mar 15 2019

.SHORT TERM /Tonight through Saturday Night/...

A cold front is currently positioned across the central portion of
or forecast area and is continuing to drop southeastward. Scattered
showers and some isolated thunderstorms are ongoing ahead of this
line, but coverage has diminished through the late morning into
the afternoon. Although moderate instability remains throughout
central Georgia this afternoon, there is only very weak forcing
and shear which will not allow for the development of organized
convection. While an isolated storm could become strong and
produce some strong, gusty winds, no severe storms are anticipated
at this time. After the front clears the area tonight, there
remains some uncertainty with respect to how far the cold front
sinks into south Georgia/north Florida. Since the parent low has
quickly retreated into northeast Canada and the upper-level flow
is expected to become westerly and nearly zonal, little to no
forcing is there to push the front further to the south.
Maintained broken cloud coverage into Saturday throughout much of
the area, along with some lingering slight chance PoPs across the
far southern tier in the early morning hours to account for the
stalling of the boundary.

Northwest winds will build into the area as the cold front pushes
southeastward out of the area, ushering in a colder airmass into the
forecast area. As a result, low temperatures overnight and Saturday
night will return to near climatological normals, mainly in the 30s
in north Georgia and low to mid 40s in central Georgia. With
temperatures expected to drop to near or below freezing in the
higher elevations of northeast Georgia overnight, a Freeze Warning
has been issued from 08Z to 14Z Saturday. A surface high approaching
from the west will allow for a fairly strong pressure gradient to
set up behind the front, which will lead to some 15-20 kt wind gusts
from this afternoon into Saturday, with even higher gusts up to 25
kts in the mountains. These winds will inhibit the development of
frost so opted not to issue a Frost Advisory for tonight.

King

.LONG TERM /Sunday through Friday/...

A dry cold front is expected to move through on Monday. Slightly
cooler temperatures are anticipated with values around 5-10 degrees
below normal. A second, weak, frontal boundary is anticipated to
move south across the area during the latter part of next week. With
high pressure holding strong across the Gulf Coast, the front isn't
expected to make much progress southward...and very little precip is
anticipated with it's passage. Not much cold/cooler air behind this
boundary.

NListemaa

&&

AVIATION...
18Z Update...
Showers and isolated thunderstorms are moving south and east of
the metro TAF sites as the cold front progresses into central
Georgia, although some VCSH may linger behind until around 20Z.
Precipitation is still ongoing at AHN and possible this afternoon
at MCN/CSG but is expected to clear those sites by 22Z. Ceilings
are improving behind the front from NW to SE, with high MVFR/low
VFR in place. Cigs will continue to lift area-wide before
scattering out in the early morning hours Saturday. Mainly W winds
early this afternoon are shifting to NW and remain so through the
rest of the period. Winds are expected to be 7-12 kts with some
gusts up to 20 kts through the overnight hours.

//ATL Confidence...18Z Update...

High confidence on winds.
Medium confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          41  61  37  63 /   5   5   0   0
Atlanta         40  58  38  61 /   5   5   5   0
Blairsville     33  54  31  57 /   5   0   0   0
Cartersville    38  55  34  60 /   5   5   0   0
Columbus        45  62  41  65 /  20  10  10   5
Gainesville     39  57  36  60 /   5   5   0   0
Macon           45  62  40  65 /  20  10  10   5
Rome            38  56  34  61 /   5   5   0   0
Peachtree City  41  59  37  63 /   5   5   5   0
Vidalia         51  65  44  65 /  40  10  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 4 AM to 10 AM EDT Saturday for the following
zones: Dawson...Fannin...Gilmer...Lumpkin...Murray...Pickens...
Towns...Union...White.

&&

SHORT TERM...King
LONG TERM....NListemaa
AVIATION...King
Hazardous weather outlook, Mar 15, 10:56 AM EDT, 8 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1056 AM EDT Fri Mar 15 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1056 AM EDT Fri Mar 15 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Showers and a few thunderstorms ahead of a cold front will move
through central Georgia this afternoon and evening. Isolated
storms could become strong with occasional lightning strikes and
gusty winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 15, 5:16 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT FRI MAR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TORNADO          5 E CAVE SPRING         34.12N  85.26W
03/14/2019                   FLOYD              GA   NWS STORM SURVEY

            AN EF0 TORNADO 150 YARDS WIDE WITH WINDS OF 75 MPH
            TOUCHED DOWN 5 MILES EAST OF CAVE SPRING AND WAS ON THE
            GROUND FOR ABOUT 1.75 MILES. THE TORNADO UPROOTED AND
            SNAPPED NUMEROUS TREES AND CAUSED DAMAGE TO A SHED, TWO
            HOMES, AND A CARPORT. THE TORNADO LIFTED ABOUT 7 MILES
            EAST OF CAVE SPRING.

&&

EVENT NUMBER FFC1900118

LREAVES
Special weather statement, Mar 15, 5:30 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT FRI MAR 15 2019

GAZ108>110-152200-
Telfair GA-Wilcox GA-Dodge GA-
530 PM EDT FRI MAR 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TELFAIR...SOUTHEASTERN
WILCOX AND SOUTHERN DODGE COUNTIES UNTIL 600 PM EDT...

At 530 PM EDT...a strong thunderstorm was near Browning, or 8 miles
southeast of Abbeville...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
McRae, Helena, Milan, Rhine, Temperance, Browning, China Hill and
Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3183 8316 3185 8318 3185 8321 3184 8321
      3185 8328 3197 8328 3208 8291 3182 8292
TIME...MOT...LOC 2130Z 254DEG 31KT 3191 8320

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 15, 6:08 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
608 PM EDT FRI MAR 15 2019

GAZ110>113-152300-
Toombs GA-Wheeler GA-Telfair GA-Montgomery GA-
608 PM EDT FRI MAR 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...WHEELER...TELFAIR AND
MONTGOMERY COUNTIES UNTIL 700 PM EDT...

At 607 PM EDT...a strong thunderstorm was over Scotland, or near
McRae...moving east at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McRae, Lyons, Alamo, Mount Vernon, Vidalia, Helena, Glenwood, Uvalda,
Ailey, Scotland, Higgston, Santa Claus, Alston, Towns, Center, Spring
Hill, Ponderosa, Kibbee, South Thompson and Rock Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3190 8289 3210 8297 3234 8244 3230 8235
      3229 8235 3229 8233 3224 8221 3206 8233
TIME...MOT...LOC 2207Z 250DEG 36KT 3206 8281

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:02 PM EDTTornado WarningFFCFloyd, Polk25 min
Mar 14, 8:08 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk33 min
Mar 14, 8:30 PM EDTSpecial Weather StatementFFCBartow30 min
Mar 14, 8:31 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk33 min
Mar 14, 8:37 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon38 min
Mar 14, 8:51 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Polk39 min
Mar 14, 9:03 PM EDTSpecial Weather StatementFFCCherokee, Dawson42 min
Mar 14, 9:24 PM EDTSpecial Weather StatementFFCCherokee51 min
Mar 14, 9:39 PM EDTSpecial Weather StatementFFCDawson, Hall51 min
Mar 14, 9:56 PM EDTSpecial Weather StatementFFCForsyth49 min
Mar 14, 9:59 PM EDTSpecial Weather StatementFFCDade, Walker31 min
Mar 14, 10:37 PM EDTSpecial Weather StatementFFCDade23 min
Mar 14, 11:03 PM EDTSpecial Weather StatementFFCCatoosa, Dade42 min
Mar 14, 11:04 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard41 min
Mar 14, 11:12 PM EDTSpecial Weather StatementFFCChattooga48 min
Mar 14, 11:42 PM EDTSpecial Weather StatementFFCCarroll, Douglas33 min
Mar 15, 12:03 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Murray, Walker, Whitfield27 min
Mar 15, 12:12 AM EDTSpecial Weather StatementFFCCoweta, Heard, Troup48 min
Mar 15, 12:41 AM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup34 min
Mar 15, 1:15 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Heard, Meriwether, Spalding, Troup30 min
Mar 15, 1:17 AM EDTSpecial Weather StatementFFCChattooga, Gordon28 min
Mar 15, 1:42 AM EDTSpecial Weather StatementFFCFayette, Henry, Spalding33 min
Mar 15, 1:58 AM EDTSpecial Weather StatementFFCFloyd, Polk32 min
Mar 15, 2:22 AM EDTSpecial Weather StatementFFCFloyd38 min
Mar 15, 2:24 AM EDTSpecial Weather StatementFFCRockdale, Walton36 min
Mar 15, 2:42 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon18 min
Mar 15, 2:57 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray33 min
Mar 15, 3:08 AM EDTSpecial Weather StatementFFCCarroll52 min
Mar 15, 3:53 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton52 min
Mar 15, 4:39 AM EDTSpecial Weather StatementFFCHeard36 min
Mar 15, 2:41 PM EDTFreeze WarningFFCDawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more19 hr
Mar 15, 5:30 PM EDTSpecial Weather StatementFFCTelfair30 min
Mar 15, 6:08 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler52 min

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.